Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/100040
Title: On the oscillation of fractional differential equations
Authors: Grace, Said R.
Agarwal, Ravi P.
Wong, Patricia Jia Yiing
Zafer, Ağacık
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 2012
Source: Grace, S. R., Agarwal, R. P., Wong, P. J. Y., & Zafer, A. (2012). On the oscillation of fractional differential equations. Fractional calculus and applied analysis, 15(2), 222-231.
Series/Report no.: Fractional calculus and applied analysis
Abstract: In this paper we initiate the oscillation theory for fractional differential equations. Oscillation criteria are obtained for a class of nonlinear fractional differential equations of the form Dqax+f1(t,x)=v(t)+f2(t,x),limt→aJ1−qax(t)=b1 , where D a q denotes the Riemann-Liouville differential operator of order q, 0 < q ≤ 1. The results are also stated when the Riemann-Liouville differential operator is replaced by Caputo’s differential operator.
URI: https://hdl.handle.net/10356/100040
http://hdl.handle.net/10220/16261
DOI: 10.2478/s13540-012-0016-1
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.